MathSciNet Relay Station
MathSciNet bibliographic data
MR2407148 (2009b:91090) 91B28 (65M06)
Toivanen, Jari Numerical valuation of European and American options under Kou's jump-diffusion model. SIAM J. Sci. Comput. 30 (2008), no. 4, 1949–1970.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement